See Alike in...

Alike App

Browser

Clayton1972

562d

Hi. I have chronic restlessness, known as "akathisia". I have had it since 1995 and have seen many doctors. However, none of them have been willing to diagnose me with it. If you have read anything about akithisia (or, god forbid, have first-hand experience with it), you will know that the only way you can get it is by taking certain types of medications. However, in my case, it seems to have begun after a period of severe stress and some sort of severe flu-like illness. At that time, I was given antibiotics. Just this past year someone suggested to me that perhaps the antibiotics were the cause of the akathisia. I guess that's plausible, but there's really no way to test the theory. doctors don't want to date with me with that because they don't think it can exist except as a side effect of certain medications. My echathisiaine doesn't seem to

    • Zoey_Val

      297d

      Hi there! I know this is an old post so I’m not sure if you have done more research on this but many antibiotics can 100% cause akathisia! The main offenders are dopamine antagonists/antipsychotics/antiemetics, steroids and antibiotics.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion